# SDR AWXA200300645

- Difficulty date: May 13, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645258B
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK THE NO. 5 SPOILER WAS FOUND DELAMINATED AT THE INBOARD AFT EDGE. MAINTENANCE REMOVED AND REPLACED THE NO.5 SPOILER PANEL IAW BMM 27-62-12, PG. 401.
